| Model Number |
FA-0001 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Joint locking (2672)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The provider/patient reported the following: patient reported "tmd problems/jaw clicking and popping" since wearing their aligners and is now blaming the aligners for causing these problems.The provider mentioned they spoke with a tmd specialist, and they evaluated their previous x-rays and could see why the pt would potentially get tmd symptoms, but the provider did not have any further details retarding that conversation with the specialist.
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.This event is being file as an mdr since the provider/patient reported symtoms or physiological condition related to temporomandibular disorder (tmd).